Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A calculation of the number of lattice points in the circle and sphere

Authors: W. Fraser and C. C. Gotlieb
Journal: Math. Comp. 16 (1962), 282-290
MSC: Primary 10.03; Secondary 10.45
Corrigendum: Math. Comp. 17 (1963), 104-104.
Corrigendum: Math. Comp. 17 (1963), 104-104.
MathSciNet review: 0155788
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

    J. R. Wilton, “The lattice points of a cirlce: an historical account of the problem,” Messenger of Mathematics, v. 58, 1929, p. 67-80.
  • Arnold Walfisz, Gitterpunkte in mehrdimensionalen Kugeln, Monografie Matematyczne, Vol. 33, Państwowe Wydawnictwo Naukowe, Warsaw, 1957 (German). MR 0097357
  • Loo-keng Hua, The lattice-points in a circle, Quart. J. Math. Oxford Ser. 13 (1942), 18–29. MR 7768, DOI
  • E. Landau, Vorlesungen üeber Zahlentheorie, Von S. Hirzel, Leipzig, 1927, p. 264. Hilbert & Cohn-Vossen, Anschauliche Geometrie, Dover, New York, 1944. p. 29.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.03, 10.45

Retrieve articles in all journals with MSC: 10.03, 10.45

Additional Information

Article copyright: © Copyright 1962 American Mathematical Society